Translator Disclaimer
August, 1981 Markov Functions
L. C. G. Rogers, J. W. Pitman
Ann. Probab. 9(4): 573-582 (August, 1981). DOI: 10.1214/aop/1176994363

Abstract

A simple condition sufficient to ensure that a function of a time-homogeneous Markov process is again a time-homogeneous Markov process is proved. This result is then used to study a number of diffusions; in particular, an extension of a result of Pitman is proved, from which it is possible easily to deduce the path decompositions of Williams.

Citation

Download Citation

L. C. G. Rogers. J. W. Pitman. "Markov Functions." Ann. Probab. 9 (4) 573 - 582, August, 1981. https://doi.org/10.1214/aop/1176994363

Information

Published: August, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0466.60070
MathSciNet: MR624684
Digital Object Identifier: 10.1214/aop/1176994363

Subjects:
Primary: 60J25
Secondary: 60J35, 60J60, 60J65

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.9 • No. 4 • August, 1981
Back to Top